If you should be concerned with any observeable symptoms after using the crisis contraceptive capsule, speak to your GP or talk to a nursing assistant at a intimate health clinic.

If you should be concerned with any observeable symptoms after using the crisis contraceptive capsule, speak to your GP or talk to a nursing assistant at a intimate health clinic.

You should talk to a nurse or doctor if:

  • You imagine you may be expecting
  • Your period that is next is than a week late
  • Your duration is faster or lighter than typical
  • You have got any unexpected or pain that is unusual your reduced stomach (this might be an indication of a ectopic maternity, in which a fertilised egg implants outs

The crisis contraceptive capsule may connect to other medications. These generally include:

  • The natural medication St John’s Wort
  • Some medications utilized to deal with epilepsy
  • Some medications utilized to deal with HIV
  • Some medications utilized to deal with tuberculosis (TB)
  • Medicine such as for instance omeprazole (an antacid) to produce your belly less acid

Continue reading “If you should be concerned with any observeable symptoms after using the crisis contraceptive capsule, speak to your GP or talk to a nursing assistant at a intimate health clinic.”